MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10431700
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to siemens that after completion of the ct examination, the patient pushed his knee into the system scan window (plexi ring) as the hospital staff were trying to restrain him.The event resulted in a moderate injury to the patient.The patient sustained a 3.5 cm laceration to the anterior portion of his knee.The wound was treated and closed with three (3) sutures and three (3) staples.Aside from this injury, no other negative health consequences were reported to siemens.There was no allegation of device malfunction.The patient was not fixated properly before the procedure as recommended in the system user manual.This report has been submitted with an abundance of caution.
 
Additional Manufacturer Narrative
Siemens has completed the investigation of the reported event.There was no allegation of device malfunction.The patient was not fixated properly before the procedure as recommended in the system user manual.

Brand Name
SOMATOM DRIVE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key13995898
Report Number3004977335-2022-20919
Device Sequence Number17236407
Product Code JAK
UDI-Device Identifier04056869006970
UDI-Public04056869006970
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10431700
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale
Patient Weight73 KG